MathSciNet Relay Station
MathSciNet bibliographic data
MR1979447 34K11 (34K25 92C30)
Saker, S. H. Oscillation and global attractivity in hematopoiesis model with periodic coefficients. Appl. Math. Comput. 142 (2003), no. 2-3, 477–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement